Reversible postural tachycardia syndrome due to inadvertent overuse of Red Bull®

Rossana Terlizzi, Camilla Rocchi, Maria Serra, Laura Solieri, Pietro Cortelli

Research output: Contribution to journalArticlepeer-review

Abstract

Postural tachycardia syndrome associated with a vasovagal reaction was recorded in a young volleyball player after an excess intake of Red Bull® as a refreshing energy drink. Considering the widespread use of Red Bull® among young people who are often unaware of the drink's drug content, this case report suggest Red Bull® be considered a possible cause of orthostatic intolerance.

Original languageEnglish
Pages (from-to)221-223
Number of pages3
JournalClinical Autonomic Research
Volume18
Issue number4
DOIs
Publication statusPublished - Aug 2008

Keywords

  • Postural tachycardia syndrome
  • Red Bull®
  • Vasovagal reaction

ASJC Scopus subject areas

  • Clinical Neurology
  • Neuroscience(all)

Fingerprint Dive into the research topics of 'Reversible postural tachycardia syndrome due to inadvertent overuse of Red Bull®'. Together they form a unique fingerprint.

Cite this